MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-360
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture " is a physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿capsular contracture, baker grade unknown¿.
 
Event or Problem Description
Patient reported left side "joints ache all over her body, specifically her back and feet" which was not device related.Healthcare professional additionally reports left side capsular contracture, baker grade unknown, "recall allergan trm-textured implants" and ¿concerns about implant related illness." healthcare professional additionally reported ¿signs of systemic inflammation¿ which was not device related.Device has been explanted and discarded.
 
Additional Manufacturer Narrative
Visual device evaluation: "visual analysis of the photographs identified: device patch with lot number 2763481, red and white encapsulation.Device analysis performed through photographs.Due to the impossibility to perform microscopic analysis, it is not possible to determine the most likely failure mode.".
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11570827
Report Number9617229-2021-05860
Device Sequence Number14352262
Product Code FTR
UDI-Device Identifier10888628008113
UDI-Public10888628008113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2020
Device Model NumberTRM-360
Device Catalogue NumberTRM-360
Device Lot Number2763481
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;